# SDR 04227678

- Difficulty date: August 15, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N678BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7653
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Overserviced
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: B, A

## Discrepancy

LT ENGINE OIL PRESSURE WARNING INFLIGHT. DECLARED EMERGENCY. DIVERT TO CAE. LANDED UNEVENTFULLY.WO PERFORMED GVI OF LT OIL SYSTEM AND ENGINE AND FOUND NO EXCEEDANCES OF OIL PRESSURE. DESERVICED AND SERVICED LT ENGINE OIL SYSTEM. PERFORMED SEVERAL ENGINE GROUND POWER RUNS. NO DEFECTS NOTED AT THIS TIME.
